Facebook Pixel
EmpowHER Guest

hii. i took postinor-2 3days back and i had no side effects at all. i have takn postinor-2 before so this is my second time.. but today on my 3rd day after taking it i am getting a thick whitish creamish discharge?? is that normal? please help and reply

By Anonymous January 5, 2015 - 8:57am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Thank you for your questions.

If you have not had any vaginal bleeding within three weeks of taking Postinor 2, you need to take a pregnancy test.

Have you ever had this type of vaginal discharge before? Does it have a foul odor? Are you having any burning or vaginal itching?


January 5, 2015 - 9:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!